# SDR 97UAL900062

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 18252
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NUMBER ONE ENGINE FIRE WARNING BELL SOUNDED ON FINAL, BUT NO LIGHT.  CONTINUED APPROACH AND LIGHT CAME ON DIM AND FLICKERED.  ON SHORT FINAL THE LIGHT CAME ON BRIGHT.  CREW SHUT DOWN ENGINE AND FIRED BOTH BOTTLES 30 SECONDS PRIOR TO LANDING.  *S/D*  REPLACED DEFECTIVE LOWER FIRE DETECTOR.  REPLACED BOTH EXTINGUISHER BOTTLES, SYSTEM TESTED NORMAL.
